A Note on Quasi-Metrizable Spaces


Bilgin A., Duru H.

Turkish Journal of Mathematics and Computer Science, vol.16, no.1, pp.147-153, 2024 (Peer-Reviewed Journal)

Abstract

In a previous paper on quasi-uniformizable spaces related to statistical metric spaces it was determined three conditions to obtain a first countable T1-topology. In this paper, we determine two conditions to define a quasi-metrizable topological space. Namely, we determine the conditions to obtain both a quasi-metric and a quasi-uniform topology coincides with a quasi-metrizable topological space.